# SDR UIEA2015040600205

- Difficulty date: April 5, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 76,704 hours, 16,199 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Status Message
- Condition: False Activation
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MSG, FUEL QTY CHANNEL A.  PERFORMED FIM 28-41 FAULT TREE 837, REFERRED TO MM 28-41-00 101 FIG 104.  NO FAULTS NOTED ON EITHER CHANNEL 1 OR 2.  SYS NORMAL AT THIS TIME.
